Contact

Are you a health worker?

Contact

Are you a health worker?

Product

Product name

PARACETAMOL JADRAN 120 mg/5 ml syrup

ATC

N

Generic name/Composition

paracetamol

Therapeutic area

respiratory system

Country

CRO

Packaging

150 ml

This page uses cookies to ensure a better user experience and site functionality. By continuing to view this website you agree to the use of cookies.

You can read more about privacy and personal data here